# SDR WTW2004F00000

- Difficulty date: May 12, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N66619
- Make and model: Beech 58
- Aircraft serial: TH1070
- Engine: Cont IO520*
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Channel
- Part number: 9632405535
- Condition: Broken
- Location: Cowl Flap
- Part time: 8,388 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED COWL FLAP HANDLE BROKE IN THEIR HAND WHEN THE COWL FLAPS WERE CLOSED.  INSPECTION REVEALED THE LEVER PN 96324055-33 WORE AGAINST THE DETENT PLATE PN 96-324055-163 AND CUT A GROOVE IN THE LEVER.  FURTHER INSPECTION REVEALED THE CHANNEL PN 96-324055-35 HAD CRACKED IN 3 PLACES.  THE OTHER LEVER HAD A WEAR MARK STARTING IN IT FROM THE DETENT PLATE.
